# SDR SWAA2021042365203

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 5,256 hours, 2,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT SLIDE MANUAL DEPLOY HANDLE COVER NOT VISIBLE / REPOSITIONED MANUAL INFLATION HANDLE COVER IAW AMM 25-66-01. AIRCRAFT OK FOR SERIVCE.
